Translator Disclaimer
Summer 2002 On a conjecture of Conway
Jacob Lurie
Illinois J. Math. 46(2): 497-506 (Summer 2002). DOI: 10.1215/ijm/1258136206

Abstract

The purpose of this paper is to prove a conjecture of Conway, which asserts that the class of combinatorial games constitutes a ``universally embedding" partially ordered abelian group.

Citation

Download Citation

Jacob Lurie. "On a conjecture of Conway." Illinois J. Math. 46 (2) 497 - 506, Summer 2002. https://doi.org/10.1215/ijm/1258136206

Information

Published: Summer 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1025.91003
MathSciNet: MR1936932
Digital Object Identifier: 10.1215/ijm/1258136206

Subjects:
Primary: 91A46
Secondary: 06F20

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.46 • No. 2 • Summer 2002
Back to Top